# SDR 07FDEA01292

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 70,984 hours, 29,122 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W FOUND 1 CRACK 2" LONG ON VERTICAL BLKHD.  REPAIRED IAW SRM 53-00-01 FIGURE 4 SHT 2 VOL 1.
